International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 559-568
Stability for randomly weighted sums of random elements
1Department of Mathematics, National Tsing Hua University, Hsinchu 30043, Taiwan
2Institute of Mathematics, Academic Sinica, Taipei 11529, Taiwan
Received 12 May 1998
Copyright © 1999 Tien-Chung Hu and Hen-Chao Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a sequence of i.i.d. random elements taking values in a separable Banach space of type and let be an array of random variables. In this paper, under various assumptions of , the necessary and sufficient conditions for a.s. are obtained. Also, the necessity of the assumptions of is discussed.